Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 95, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 3, 2017, 3:32 AM CST. It took effect at Dec 3, 2017, 6:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2017, 3:32 AM CST (09:32 UTC)
- In effect from
- Dec 3, 2017, 6:00 PM CST
- Expired
- Dec 4, 2017, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
553 WHUS73 KGRB 030932 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST SUN DEC 3 2017 LMZ541>543-031745- /O.NEW.KGRB.SC.Y.0095.171204T0000Z-171204T1200Z/ /O.EXT.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 332 AM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... ...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS LATER MONDAY INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...INCREASING TO 3 TO 6 FEET LATE TONIGHT THEN 6 TO 10 FEET MONDAY. WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-031745- /O.NEW.KGRB.SC.Y.0095.171204T0300Z-171204T1200Z/ /O.EXT.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 332 AM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... ...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS LATER MONDAY INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...WAVES INCREASING TO 3 TO 5 FEET TONIGHT, BUILDING TO 4 TO 7 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
938 WHUS73 KGRB 031603 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1003 AM CST SUN DEC 3 2017 LMZ541>543-040015- /O.CON.KGRB.SC.Y.0095.171204T0000Z-171204T1200Z/ /O.CON.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1003 AM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS LATER MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...INCREASING TO 3 TO 6 FEET TONIGHT THEN 6 TO 10 FEET ON MONDAY. WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-040015- /O.CON.KGRB.SC.Y.0095.171204T0300Z-171204T1200Z/ /O.CON.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1003 AM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...WAVES INCREASING TO 3 TO 5 FEET TONIGHT, BUILDING TO 4 TO 7 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
318 WHUS73 KGRB 032059 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CST SUN DEC 3 2017 LMZ541>543-040500- /O.EXT.KGRB.SC.Y.0095.171204T0000Z-171204T1800Z/ /O.UPG.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ /O.NEW.KGRB.GL.W.0016.171204T1800Z-171206T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 259 PM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... ...GALE WARNING IN EFFECT FROM NOON MONDAY TO 9 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM NOON MONDAY TO 9 PM CST TUESDAY. * WINDS...SOUTH WINDS INCREASING TO 25 TO 30 KNOTS WITH GALE FORCE GUSTS TO AROUND 35 KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL THEN INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS LATER MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...3 TO 5 FEET TONIGHT INCREASING TO 6 TO 10 FEET AFTER MIDNIGHT. WAVES WILL THEN INCREASE TO 12 TO 16 FEET ON MONDAY. WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-040500- /O.EXT.KGRB.SC.Y.0095.171204T0300Z-171205T0000Z/ /O.UPG.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/ /O.NEW.KGRB.GL.W.0016.171205T0000Z-171206T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 259 PM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST MONDAY... ...GALE WARNING IN EFFECT FROM 6 PM MONDAY TO 9 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 PM MONDAY TO 9 PM CST TUESDAY. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT. WINDS WILL THEN INCREASE TO 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS MONDAY AFTERNOON, THEN INCREASE TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS MONDAY NIGHT. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...2 TO 4 FEET TONIGHT. WAVES WILL THEN BUILD TO 3 TO 5 FEET ON MONDAY, AND THEN TO 4 TO 7 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
619 WHUS73 KGRB 040310 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 910 PM CST SUN DEC 3 2017 LMZ521-522-041115- /O.CON.KGRB.SC.Y.0095.000000T0000Z-171205T0000Z/ /O.CON.KGRB.GL.W.0016.171205T0000Z-171206T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 910 PM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM MONDAY TO 9 PM CST TUESDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT. WINDS WILL THEN INCREASE TO 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS MONDAY AFTERNOON, THEN INCREASE TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS MONDAY NIGHT. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...2 TO 4 FEET TONIGHT. WAVES WILL THEN BUILD TO 3 TO 5 FEET ON MONDAY, AND THEN TO 4 TO 7 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-041115- /O.CON.KGRB.SC.Y.0095.000000T0000Z-171204T1800Z/ /O.CON.KGRB.GL.W.0016.171204T1800Z-171206T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 910 PM CST SUN DEC 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 9 PM CST TUESDAY... * WINDS...SOUTH WINDS INCREASING TO 25 TO 30 KNOTS WITH GALE FORCE GUSTS TO AROUND 35 KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL THEN INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS LATER MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. * WAVES...3 TO 5 FEET TONIGHT INCREASING TO 6 TO 10 FEET AFTER MIDNIGHT. WAVES WILL THEN INCREASE TO 12 TO 16 FEET ON MONDAY. WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
244 WHUS73 KGRB 041007 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CST MON DEC 4 2017 LMZ521-522-041815- /O.EXT.KGRB.SC.Y.0095.000000T0000Z-171204T1200Z/ /O.EXT.KGRB.GL.W.0016.171204T1200Z-171206T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 407 AM CST MON DEC 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... * WINDS...SOUTH WINDS INCREASING TO 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS, THEN INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS TONIGHT AND CONTINUE INTO TUESDAY. WINDS WILL VEER SOUTHWEST TONIGHT AND THEN WEST TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TODAY THEN 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-041815- /O.EXT.KGRB.SC.Y.0095.000000T0000Z-171204T1200Z/ /O.EXT.KGRB.GL.W.0016.171204T1200Z-171206T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 407 AM CST MON DEC 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...SOUTH WINDS INCREASING TO 25 TO 30 KNOTS WITH GALE FORCE GUSTS TO AROUND 35 KNOTS THIS MORNING. WINDS WILL THEN INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS LATER THIS AFTERNOON INTO TUESDAY. WINDS WILL VEER SOUTHWEST TONIGHT AND THEN WEST TUESDAY. * WAVES...BUILDING TO 12 TO 16 FEET TODAY...SUBSIDING TO 8 TO 12 FEET LATE TONIGHT. WAVES HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
085 WHUS73 KGRB 041213 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 613 AM CST MON DEC 4 2017 LMZ521-522-042015- /O.EXP.KGRB.SC.Y.0095.000000T0000Z-171204T1200Z/ /O.CON.KGRB.GL.W.0016.000000T0000Z-171206T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 613 AM CST MON DEC 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... * WINDS...SOUTH WINDS INCREASING TO 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS, THEN INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS TONIGHT AND CONTINUE INTO TUESDAY. WINDS WILL VEER SOUTHWEST TONIGHT AND THEN WEST TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TODAY THEN 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541>543-042015- /O.EXP.KGRB.SC.Y.0095.000000T0000Z-171204T1200Z/ /O.CON.KGRB.GL.W.0016.000000T0000Z-171206T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 613 AM CST MON DEC 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...SOUTH WINDS INCREASING TO 25 TO 30 KNOTS WITH GALE FORCE GUSTS TO AROUND 35 KNOTS THIS MORNING. WINDS WILL THEN INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS LATER THIS AFTERNOON INTO TUESDAY. WINDS WILL VEER SOUTHWEST TONIGHT AND THEN WEST TUESDAY. * WAVES...BUILDING TO 12 TO 16 FEET TODAY...SUBSIDING TO 8 TO 12 FEET LATE TONIGHT. WAVES HIGHER TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 2:57 AM CST, 35 minutes earlier.
Area forecast discussion, Dec 3, 2:57 AM CST, 35 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 257 AM CST Sun Dec 3 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Monday Issued at 257 AM CST Sun Dec 3 2017 Patchy fog was noted over Door County early this morning, otherwise one more pleasant day to end the weekend, before turning into a more active pattern for the start of the new work week. Surface temperatures were taking a dip into the teens over many locations over central and north central Wisconsin early this morning as cirrus was gradually increasing from the west. This may temper some high temperatures today depending on the rate of increase, but still well above normal levels. Conditions deteriorate late tonight into Monday as a deepening low pressure system tracks from the northern plains late tonight to central Minnesota by late Monday afternoon. Warm air advection with increasing low level jet will rapidly increase precipitation across the region late tonight into Monday morning. There could be a diminished period of precipitation Monday as the warm front lifts into northern Wisconsin or Upper Michigan. But the surface cold front with trailing dry slot sliding over later Monday will produce another round of convection. Have expanded the mention of thunder northward Monday with the warm front passage and Total Totals in the lower 50s. As surface temperatures climb into the 50s Monday afternoon, some potential of gusty winds with showers and any storms due to the potential of mixing of the strong south winds off the surface. .LONG TERM...Monday Night Through Saturday Issued at 257 AM CST Sun Dec 3 2017 One large storm system early in the week, which will bring very gusty winds, mainly rain with a little snow on the back side (northern WI), and possibly some thunder, along with a major pattern shift are the two main highlights in the long term. The pattern shift will allow temps to go from 15-25 degrees above normal to 5-10 degrees below normal by Wednesday. The low pressure system will be located near western Upper Michigan by Monday evening, with rain spreading across the area associated with the deepening low pressure, approaching mid/upper trough, and general warm air advection regime. Will continue to mention thunder Monday evening ahead of the front. Any shower/storm will need to be watched for bowing segments as 0-3 km shear is strong, which could help bring down some higher winds. Rain/thunder chances will diminish rather quickly in the late evening as most of the area will get into the dry slot near/behind the cold front. The rain could mix with a little snow as it ends, but it looks like the cold air will trail far enough behind the front to prohibit any accumulations. The exception would be far north central WI, where some wrap around moisture/precip associated with the deformation zone will likely continue the snow shower activity Monday night into Tuesday. Winds look a little too westerly to get much, if any, lake enhancement, so accumulations look to be under an inch or two. That said, any heavier snow showers, combined with the gusty winds, could produce hazardous travel conditions. Added some patchy blowing snow across Vilas Co. to highlight this threat. The greatest impact with this storm system will likely be the winds. Model guidance showing some very impressive wind fields, with Bufkit soundings showing the potential for southwest to west wind gusts between 40 and 50 mph behind the front Monday night into Tuesday as very strong cold air advection begins. Locally higher gusts are possible as well, especially in any enhanced rise/fall couplet along/near the front. The NAM is showing gusts to 55-60 mph possible if we mix to around 4000 ft. Beefed up with wind and wind gusts values, but they still might need another boost. A wind advisory is looking likely for the entire area. Power outages and tree damage will be possible. Once this system moves into northeast Ontario late Tuesday afternoon/night, winds veer to the WNW to get some of the lake effect snow activity to move into north central WI, especially Vilas Co. Accumulations will mainly be confined to Vilas Co., and remain on the light side, generally under an inch or two, as WNW winds favor Upper Michigan for heavier accumulations. Winds veer to the NW on Wednesday, a more favorable wind direction for north central WI, but by that time, moisture begins to wane, so although snow shower activity should continue, accumulations should remain on the light side. A cold cyclonic flow is expected the rest of the period as a very amplified pattern will prevail across Canada and the CONUS, with strong ridging over the western US and a deep trough across the central/eastern U.S. and Canada. Weak disturbances will ride/rotate through the northwest flow, bringing a few chances for snow shower activity through next weekend, but hard to pin down much detail at this point. Moisture will be lacking, so no major snows are expected, but could get a dusting to a couple inches as the stronger disturbances track across the area. As for temps, it will be a shock to many people as high temps drop 25-35 degrees from Monday to Wednesday. That said, we won't be more than 5-10 degrees below normal, so really just getting back to reality. If there was a snowpack, this cold push would be worse, especially at night. But with a limited to nil snowpack, lows look to stay in the single digits and teens. If we can get some snow on the ground over north central WI, sub-zero lows can be expected. && .AVIATION...for 06Z TAF Issuance Issued at 1036 PM CST Sat Dec 2 2017 Good flying weather overnight with mostly clear skies with light winds. Clouds return on Sunday and will gradually thicken/lower ahead of the next system approaching from the west. Adverse flying weather is not expected to arrive until late Sunday night. && .MARINE... Issued at 257 AM CST Sun Dec 3 2017 An area of fog from central Upper Michigan has settled southward over part of the Bay and northern Lake Michigan early this morning. The fog was locally dense. Observations were indicating light north winds with surface dewpoints in the lower to mid 30s. This fog may be persistent this morning with the weak surface flow. Otherwise attention turns to a deepening low pressure system to track across the northern Great Lakes region later tonight through Tuesday. South winds will be on the increase late tonight into Monday with gale force gusts becoming more likely on Monday. Have moved up the start time of gale watch to Monday morning. Then subsidence in the dry slot Monday night will produce westerly gale gusts with the potential of storm force winds toward the open waters. These conditions will persist into Tuesday before gradually tapering off. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......Bersch AVIATION.......Kurimski MARINE.........TDH
Hazardous weather outlook, Dec 3, 2:53 AM CST, 39 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 253 AM CST Sun Dec 3 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 253 AM CST Sun Dec 3 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday Increasing south winds Monday may include gusts to 35 to 40 mph Monday afternoon. Then a surge of west winds with gusts of 40 to 55 mph is expected to sweep across the area Monday night. Wind gusts between 30 and 40 mph, locally higher, will continue on Tuesday. The winds could result in some downing of trees and power lines, which could cause power outages. Hazardous travel conditions are likely to develop across north- central Wisconsin late Monday night or Tuesday as rain changes to snow. Although there is still uncertainty regarding snowfall totals, even an inch or two of snow will likely result in hazardous travel conditions when combined with the strong winds. Only minor snow totals are expected across the rest of the area, but slippery spots could still develop as water freezes on roadways. There is also a slight chance for thunderstorms across parts of central and east-central Wisconsin Monday afternoon and evening. Severe storms are not expected, however a few storms may contain gusty winds. Hazardous travel conditions could develop at times in the Lake Superior snowbelt during the remainder of the week due to periods of lake-effect snow showers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-040900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 253 AM CST Sun Dec 3 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Some gale force gusts from the south are possible late tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Gale force gusts from the south are likely Monday. Gale force winds becoming westerly Monday night into Tuesday as a strong area of low pressure moves through the region. TDH/BERSCH
In the hours before
Special weather statement, Dec 3, 12:55 AM CST, 2 hours 37 minutes before
Special Weather Statement National Weather Service Green Bay WI 1255 AM CST Sun Dec 3 2017 WIZ022-031200- Door- 1255 AM CST Sun Dec 3 2017 ...LOCALLY DENSE FOG EARLY THIS MORNING... Areas of fog have developed over northern Door County early this morning. The fog will be locally dense with visibilities less than one half mile at times. The moisture from the fog may produce scattered slippery spots where road temperatures fall below freezing. Use low-beam headlights and allow extra time to reach your destination if traveling early this morning. TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 2:59 PM CST | Gale Warning | GRB | 63 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.